# SDR AALA202410070236

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 64,558 hours, 38,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Unit
- Part number: 2LA00546901
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R OPEN ECAM APPEARED AFTER LANDING WHILE TAXIING TO GATE. MAINTENANCE REPLACED THE SLIDE ARMED WARNING PANEL / INDICATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
